# SDR ASAA11510771

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,795 hours, 5,427 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281404068
- Condition: Faulty
- Location: E&E Bay
- Part time: 17,796 hours, 5,429 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL OF MASTER CAUTION "SIX PACK" RIGHT PACK LIGHT ILLUMINATED.  CREW REPORTS LIGHT GOES OUT W/MASTER CAUTION RESET.  FOUND NR 2 CTRLR TO HAVE A CONTROLLER FAULT OF PACK/ZONE (IN BIT TEST).  REPLACED NR 2 TEMP CTRLR.  OPS CHECK GOOD.
